# SDR SWAA114181

- Difficulty date: June 6, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N339SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24090
- Aircraft time: 74,115 hours, 65,851 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 623337
- Part serial: MX348742
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY.  NR 2 ENGINE DRIVEN LOW HYDRAULIC PRESSURE LIGHT FLICKERING WITH ASSOCIATED FLUCTUATING PRESSURE INDICATION.  REMOVED AND REPLACED NR 2 ENGINE DRIVEN PUMP PER MM.
